# SDR CALA2024080902188

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 62,247 hours, 6,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - CABIN L1 DOOR OVERDOOR M33424 BATTERY REPLACED & TESTED OKAY IAW AMM 33-51-06.  L1 DOOR OVERDOOR M33424 BATTERY REPLACED AND TEST OKAY IAW AMM 33-51-06.
